MathSciNet Relay Station
MathSciNet bibliographic data
MR2587456 (2011b:31005) 31B05 (60J65)
O'Donovan, Julie Brownian motion in a ball in the presence of spherical obstacles. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1711–1720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement